# SDR GTIA2025080439028

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N988NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11733
- Aircraft time: 3,958 hours, 1,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Component: Megaphone
- Component part number: A3061402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED FWD MEGAPHONE KNOB MISSING-R&R MEGAPHONE PER CMM 25-60-01 CKS GOOD ACFT OK FOR SVC MOC 72671
